# SDR KBM2004F00022

- Difficulty date: February 19, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 15,063 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7170 · Engine Drains
- Part: Drain Valve
- Part number: 0174078010
- Part serial: 002M
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE, EXTERNAL LEAKING.  10 YR CALENDAR INSPECTION.  REMOVED AND REPLACED WITH SERVICEABLE UNIT.
